# SDR SWAA2023011984320

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUBTHRESHOLD CORRO, BS 459 - 461, RBL 30, WL 156.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1.   LOCATED, DRILLED, & COUNTERSUNK A NEW FWD CARGO THRESHOLD WEB IAW SRM 51-40-05-0G-0,  SRM 51-40-08-0G-0,  & DWG 143A8122, REV-.   INSTALLED NUTPLATES IAW SRM 51-40-02-0G-0, AND DWG 143A8331, REV A.
